# SDR SWAA2024022154352

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,731 hours, 36,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR WILL NOT SEAT IN THE AFT BRACKET OF THE FWD SERVICE DOOR<[01] ACCOMPLISHED TEMP REPAIR PER EA M-23-125-01839
